# SDR DALA2015031002109

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 65,771 hours, 49,165 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT A STRONG ELECTRICAL ODOR WAS NOTICED THROUGHOUT CABIN AND COCKPIT IAW SMOKE AND FUMES CHECKLIST.  TURNED GALLEY POWER OFF AND ELECTRICAL ODOR DISSIPATED. CONTINUED FLIGHT WITH GALLEY POWER OFF.  PERFORMED PNEUMATIC DISTRIBUTION CABIN SMOKE/ODOR TROUBLESHOOTING IAW WC 2120-2367.  REPLACED FWD GALLEY OVEN IAW AMM 25- 30.  RAN ENGINES AND APU AND PACKS AND ALL GALLEY EQUIPMENT.  NO ELECTRICAL ODOR NOTICED. OVEN OPS NORMAL. OK FOR SERVICE.
